Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 132, Number 1

All articles in this issue are freely accessible.

Solution to a problem of S. Payne
Xiang-dong Hou.
Proc. Amer. Math. Soc. 132 (2004), 1-6
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2021242
Broué’s abelian defect group conjecture for alternating groups
Andrei Marcus.
Proc. Amer. Math. Soc. 132 (2004), 7-14
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2021243
$p$-adic formal series and primitive polynomials over finite fields
Shuqin Fan and Wenbao Han.
Proc. Amer. Math. Soc. 132 (2004), 15-31
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2021244
Monotone matrix functions of successive orders
Suhas Nayak.
Proc. Amer. Math. Soc. 132 (2004), 33-35
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2021245
Free products in linear groups
D. S. Passman.
Proc. Amer. Math. Soc. 132 (2004), 37-46
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2021246
Characterization of Clifford-valued Hardy spaces and compensated compactness
Lizhong Peng and Jiman Zhao.
Proc. Amer. Math. Soc. 132 (2004), 47-58
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2021247
Recognition of subgroups of direct products of hyperbolic groups
Martin R. Bridson and Charles F. Miller III.
Proc. Amer. Math. Soc. 132 (2004), 59-65
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2021248
Banach spaces embedding isometrically into $L_p$ when $0<p<1$
N. J. Kalton and A. Koldobsky.
Proc. Amer. Math. Soc. 132 (2004), 67-76
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2021249
Tight wavelet frames generated by three symmetric $B$-spline functions with high vanishing moments
Bin Han and Qun Mo.
Proc. Amer. Math. Soc. 132 (2004), 77-86
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2021250
Topological spectrum of locally compact Cantor minimal systems
Hiroki Matui.
Proc. Amer. Math. Soc. 132 (2004), 87-95
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2021251
Accessible domains in the Heisenberg group
Zoltán M. Balogh and Roberto Monti.
Proc. Amer. Math. Soc. 132 (2004), 97-106
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2021252
Almost constrained subspaces of Banach spaces
Pradipta Bandyopadhyay and S. Dutta.
Proc. Amer. Math. Soc. 132 (2004), 107-115
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2021253
Limit sets and regions of discontinuity of Teichmüller modular groups
Ege Fujikawa.
Proc. Amer. Math. Soc. 132 (2004), 117-126
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2021254
A new characterization of the unit ball of $H^{2}$
R. A. Kortram.
Proc. Amer. Math. Soc. 132 (2004), 127-133
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2021255
Blow-up for degenerate parabolic equations with nonlocal source
Youpeng Chen, Qilin Liu and Chunhong Xie.
Proc. Amer. Math. Soc. 132 (2004), 135-145
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2021256
The form sum and the Friedrichs extension of Schrödinger-type operators on Riemannian manifolds
Ognjen Milatovic.
Proc. Amer. Math. Soc. 132 (2004), 147-156
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2021257
On the second eigenvalue of the Laplace operator on a spherical band
Chung-Tsun Shieh.
Proc. Amer. Math. Soc. 132 (2004), 157-164
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2021258
Sequential and continuum bifurcations in degenerate elliptic equations
R. E. Beardmore and R. Laister.
Proc. Amer. Math. Soc. 132 (2004), 165-174
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2021259
Uniform stability of resolvent families
Carlos Lizama and Vicente Vergara.
Proc. Amer. Math. Soc. 132 (2004), 175-181
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2021260
Existence of solutions to projected differential equations in Hilbert spaces
Monica-Gabriela Cojocaru and Leo B. Jonker.
Proc. Amer. Math. Soc. 132 (2004), 183-193
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2021261
An optimal Poincaré inequality in $L^{1}$ for convex domains
Gabriel Acosta and Ricardo G. Durán.
Proc. Amer. Math. Soc. 132 (2004), 195-202
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2021262
Infimum Principle
Wladyslaw Kulpa and Andrzej Szymanski.
Proc. Amer. Math. Soc. 132 (2004), 203-210
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2021263
A Bernstein theorem for complete spacelike hypersurfaces of constant mean curvature in Minkowski space
Baoqiang Wu.
Proc. Amer. Math. Soc. 132 (2004), 211-215
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2021264
Asymptotically flat and scalar flat metrics on $\mathbb{R}^{3}$ admitting a horizon
Pengzi Miao.
Proc. Amer. Math. Soc. 132 (2004), 217-222
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2021265
Simple curves in $\mathbb{R}^{n}$ and Ahlfors’ Schwarzian derivative
Martin Chuaqui and Julian Gevirtz.
Proc. Amer. Math. Soc. 132 (2004), 223-230
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2021266
Some remarks on totally imperfect sets
Andrzej Nowik and Tomasz Weiss.
Proc. Amer. Math. Soc. 132 (2004), 231-237
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2021267
Global properties of the lattice of $Π^{0}_{1}$ classes
Douglas Cenzer and André Nies.
Proc. Amer. Math. Soc. 132 (2004), 239-249
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2021268
Small subsets of the reals and tree forcing notions
Marcin Kysiak and Tomasz Weiss.
Proc. Amer. Math. Soc. 132 (2004), 251-259
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2021269
Asymptotic factorial powers expansions for binomial and negative binomial reciprocals
Grzegorz A. Rempala.
Proc. Amer. Math. Soc. 132 (2004), 261-272
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2021270
On Berry-Esseen bounds of summability transforms
J. A. Fridy, R. A. Goonatilake and M. K. Khan.
Proc. Amer. Math. Soc. 132 (2004), 273-282
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2021271
Tree-like continua and 2-to-1 maps
Jo Heath and Van C. Nall.
Proc. Amer. Math. Soc. 132 (2004), 283-289
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2021272
Bounding edge degrees in triangulated $3$-manifolds
Noel Brady, Jon McCammond and John Meier.
Proc. Amer. Math. Soc. 132 (2004), 291-298
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2021273
The toric cobordisms
Alexandra Mozgova.
Proc. Amer. Math. Soc. 132 (2004), 299-303
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2021274
Monoid of self-equivalences and free loop spaces
Yves Félix and Jean-Claude Thomas.
Proc. Amer. Math. Soc. 132 (2004), 305-312
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2021275